CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
On sparse beamformer design with reverberation 期刊论文
APPLIED MATHEMATICAL MODELLING, 2018, 卷号: 58, 页码: 98-110
Authors:  Li, Zhibao;  Yiu, Ma Fai Cedric;  Dai, Yu-Hong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Sparse beamformer design  Reverberation  Nonconvex optimization  Smoothing approximation  Smoothing BB-gradient method  
A smoothing SQP framework for a class of composite minimization over polyhedron 期刊论文
MATHEMATICAL PROGRAMMING, 2016, 卷号: 158, 期号: 1-2, 页码: 467-500
Authors:  Liu, Ya-Feng;  Ma, Shiqian;  Dai, Yu-Hong;  Zhang, Shuzhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Composite L-q minimization  epsilon-KKT point  Nonsmooth nonconvex non-Lipschitzian optimization  Optimality condition  Smoothing approximation  Worst-case iteration complexity  
Joint Power and Admission Control: Non-Convex L-q Approximation and An Effective Polynomial Time Deflation Approach 期刊论文
IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2015, 卷号: 63, 期号: 14, 页码: 3641-3656
Authors:  Liu, Ya-Feng;  Dai, Yu-Hong;  Ma, Shiqian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Admission control  complexity  non-convex approximation  potential reduction algorithm  power control  sparse optimization  
Spectrum distribution of the sedond order generalized distributed parameter systems 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 10, 页码: 1224-1232
Authors:  Ge, ZQ;  Zhu, GT;  Ma, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
second order generalized distributed parameter system  spectrum distribution  hilbert space  generalized inverse one of bounded linear operatiors  
GENERALIZED KKM THEOREM ON H-SPACE WITH APPLICATIONS 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1992, 卷号: 163, 期号: 2, 页码: 406-421
Authors:  CHANG, SS;  MA, YH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A PROBLEM ARISING FROM THE EFFECT OF THERMAL-GRADIENTS IN MARINE PILED STRUCTURES 期刊论文
ACTA MATHEMATICA SCIENTIA, 1988, 卷号: 8, 期号: 1, 页码: 11-20
Authors:  GUO, YH;  MA, S;  ZHANG, WT
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30